Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 36, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 5, 2017, 3:47 PM EDT for Scioto County, Ohio; Lewis County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2017, 3:47 PM EDT (19:47 UTC)
- Expired
- Jun 5, 2017, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lewis County, KY, Scioto County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348
WGUS51 KILN 051947
FFWILN
KYC135-OHC145-052245-
/O.NEW.KILN.FF.W.0036.170605T1947Z-170605T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
347 PM EDT MON JUN 5 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northeastern Lewis County in northeastern Kentucky...
Southern Scioto County in southwestern Ohio...
* Until 645 PM EDT.
* At 347 PM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Heavy rain continues to fall with another inch
possible. Runoff from this excessive rainfall will cause flash
flooding to occur.
* Some locations that will experience flooding include...
Portsmouth, Wheelersburg, New Boston, Clarktown, Sciotodale,
Franklin Furnace, Lombardsville, Saint Paul, Firebrick, Haverhill,
West Portsmouth, Sciotoville, Turkey Creek Lake, Friendship,
Powellsville, Portsmouth Regional Airport, Rexton, Minford and
Garrison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3883 8323 3883 8308 3876 8308 3876 8293
3885 8291 3886 8276 3868 8273 3868 8276
3864 8277 3860 8274 3859 8275 3857 8281
3859 8285 3874 8287 3876 8290 3873 8303
3868 8303 3863 8307 3859 8307 3853 8314
$$
Novak1 follow-up statement
520
WGUS71 KILN 052003
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
403 PM EDT MON JUN 5 2017
KYC135-OHC145-052245-
/O.CON.KILN.FF.W.0036.000000T0000Z-170605T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis KY-Scioto OH-
403 PM EDT MON JUN 5 2017
...THE FLASH FLOOD WARNING FOR NORTHEASTERN LEWIS AND SOUTHERN SCIOTO
COUNTIES REMAINS IN EFFECT Until 645 PM EDT...
At 402 PM EDT, emergency management reported that thunderstorms had
produced heavy rain in Portsmouth with flooding in Portsmouth. One
to two inches of rain have already fallen. Radar indicated that
heavy rain continues to fall with another inch possible. Runoff from
this excessive rainfall will cause flash flooding to occur.
Some locations that will experience flooding include...
Portsmouth, Wheelersburg, New Boston, Clarktown, Sciotodale, Franklin
Furnace, Lombardsville, Saint Paul, Firebrick, Haverhill, West
Portsmouth, Sciotoville, Turkey Creek Lake, Friendship, Powellsville,
Portsmouth Regional Airport, Rexton, Minford and Garrison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3883 8323 3883 8308 3876 8308 3876 8293
3885 8291 3886 8276 3868 8273 3868 8276
3864 8277 3860 8274 3859 8275 3857 8281
3859 8285 3874 8287 3876 8290 3873 8303
3868 8303 3863 8307 3859 8307 3853 8314
$$
NovakWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 1:49 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 5, 1:49 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 149 PM EDT Mon Jun 5 2017 .SYNOPSIS... A cold front dropping south across Ohio will be the focus for scattered showers and thunderstorms today. Low pressure in the upper atmosphere will keep a low threat for showers in the forecast Tuesday through Thursday. Drier weather is expected Friday under high pressure. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Convergence along a pre-frontal trough is showing some enhanced cumulus. Despite higher clouds, the area is unstable, so scattered convection is still expected to develop through the afternoon as this convergent axis drops south. Bulk shear is increasing, so some strong to possibly severe cells are not out of the question. Cold front is about 50-75 miles behind the pre-frontal trough. There could be enough convergence along it to pop a few cells in northwest counties as well. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Cold front will be near the Ohio River to start, keeping the threat for showers and thunderstorms this evening into tonight, with chances decreasing by Midnight with loss of daytime heating. Front should then accelerate southward out of the area later tonight as mid level flow increases around a deepening upper low to the northeast. This will allow surface high pressure to move toward the area from the northwest. However, the closed upper low is forecast to retrograde back toward Ohio on Tuesday, keeping a few showers in the picture, mainly for northeast counties. Cold advection at the surface and aloft, and associated cloud cover, will result in slightly below normal highs in the low to mid 70s. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Large elongated mid/upr level low to drop south from the eastern Great Lakes into the upper Ohio Valley at mid week. Mid level s/w expected to rotate around this elongated low Wednesday which will keep a chance of showers in the forecast mainly during the afternoon. The best chance of a showers will occur over the far eastern counties. Under the influence of this low temperatures will be below normal with highs on Wednesday in the upper 60s to around 70. Model solutions trending a little slower and further west with showers, as another s/w rotates around the mid level low. Have low pop chance for a shower in the east Thursday but if this may have to be pushed further west if the westward trend continues. Temperatures are expected to be around 5 degrees below with highs on Thursday in the lower 70s. As the mid level low departs surface ridging will provide a temporary dry period later Thursday into early Friday. Uncertainty increases with model solutions differing on timing of mid level s/w and associated front. Ecmwf is about 6 hours slower than latest GFS soln. Have opted for a blended soln with a chance of thunderstorms developing later in the day Friday and then diminishing Saturday as the system moves off to the southeast. Temperatures look to be closer to normal with highs Friday and Saturday in the upper 70s to lower 80s. Mid level ridge looks to build in toward the end of next weekend providing dry weather and a warming trend. Expect highs next Sunday in the mid and upper 80s. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Scattered to broken cumulus will occur through the early part of the TAF period. Convergent axis dropping south across the region could result in some thunderstorms, so have kept a 2 hour window of VCTS for the better chance of a storm. Cumulus will dissipate in the evening leaving clear skies overnight into Wednesday. It is not out of the question that some shallow fog could cause temporary visibility restrictions at KLUK late tonight, but it seems more likely that drier air spreading in will limit this potential. Some cumulus will develop late in the TAF period. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM... SHORT TERM...Coniglio LONG TERM...AR AVIATION...
Hazardous weather outlook, Jun 5, 4:57 AM EDT, 10 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 457 AM EDT Mon Jun 5 2017 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-060900- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble- Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont- 457 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ097>100-OHZ064-065-073-074-079>082-088-060900- Bracken-Robertson-Mason-Lewis-Pickaway-Fairfield-Ross-Hocking-Brown- Highland-Adams-Pike-Scioto- 457 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Scattered thunderstorms will affect the area today. A few of these storms could become strong to severe with damaging winds and hail the primary threats. In addition, locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 5, 2:49 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
249 PM EDT MON JUN 5 2017
INZ058-059-066-OHZ070-051930-
Fayette IN-Union IN-Franklin IN-Butler OH-
249 PM EDT MON JUN 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHERN UNION...SOUTHEASTERN FAYETTE COUNTIES
IN EAST CENTRAL INDIANA AND WEST CENTRAL BUTLER COUNTIES IN
SOUTHWESTERN OHIO UNTIL 330 PM EDT...
At 249 PM EDT, radar indicated a strong thunderstorm 7 miles south of
Connersville, moving southeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Brookville, Blooming Grove, Metamora, Laurel, Mount Carmel,
Dunlapsville, Alquina, Charlottesville, Mounds State Recreation Area,
Billingsville, Alpine, Mixersville, Nulltown and Everton.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3954 8524 3963 8512 3956 8485 3945 8476
3933 8506
TIME...MOT...LOC 1849Z 315DEG 9KT 3955 8509
NovakSpecial weather statement, Jun 5, 3:08 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
308 PM EDT MON JUN 5 2017
OHZ062-070>072-052000-
Warren OH-Clinton OH-Butler OH-Greene OH-
308 PM EDT MON JUN 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BUTLER...
WARREN...CLINTON AND SOUTHERN GREENE COUNTIES UNTIL 400 PM EDT...
At 308 PM EDT, radar indicated strong thunderstorms along a line
extending from Hunter to 6 miles south of Jamestown, moving southeast
at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Middletown, Mason, Lebanon, Springboro, Sharonville, Wilmington,
Monroe, Trenton, Franklin, Carlisle, Blanchester, South Middletown,
Waynesville, Sabina, New Vienna, Morrow, Hunter, Kings Island, Four
Bridges and Wetherington.
This includes the following Interstates...
I-71 in Ohio between mile markers 20 and 60.
I-75 in Ohio between mile markers 22 and 39.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3958 8418 3958 8412 3959 8411 3962 8370
3940 8359 3938 8359 3930 8373 3929 8436
3956 8449
TIME...MOT...LOC 1908Z 335DEG 23KT 3950 8431 3956 8372
NovakSpecial weather statement, Jun 5, 3:13 PM EDT, 34 minutes before
Special Weather Statement National Weather Service Wilmington OH 313 PM EDT MON JUN 5 2017 INZ066-074-OHZ070-077-051945- Franklin IN-Dearborn IN-Hamilton OH-Butler OH- 313 PM EDT MON JUN 5 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FRANKLIN...NORTHEASTERN DEARBORN...NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER COUNTIES UNTIL 345 PM EDT... At 312 PM EDT, radar indicated strong thunderstorms along a line extending from 8 miles northeast of Lake Santee to near Oxford, moving southeast at 15 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Very heavy rain... Locations impacted include... Oxford, Harrison, Brookville, Bright, Taylor Creek, Blue Jay, Logan, Reily, New Haven, St. Leon, Scipio, West Harrison, Cedar Grove, Mount Carmel, Interstate 74 at US Route 52, Rockdale, Sharptown, Saint Peter, Okeana and Dover. This includes the following Interstates... I-74 in Indiana between mile markers 159 and 171. I-74 in Ohio between mile markers 0 and 6. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3919 8497 3922 8467 3950 8473 3941 8515 TIME...MOT...LOC 1912Z 337DEG 14KT 3946 8517 3946 8473 Novak
Special weather statement, Jun 5, 3:18 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
318 PM EDT MON JUN 5 2017
OHZ088-051945-
Scioto OH-
318 PM EDT MON JUN 5 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCIOTO COUNTY UNTIL 345
PM EDT...
At 318 PM EDT, radar indicated a strong thunderstorm over South
Shore, moving southeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, Rosemount, Sciotodale and West
Portsmouth.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3870 8288 3874 8287 3876 8289 3875 8293
3873 8298 3873 8302 3871 8304 3876 8310
3883 8290 3869 8280 3868 8287
TIME...MOT...LOC 1918Z 337DEG 14KT 3874 8299
NovakSpecial weather statement, Jun 5, 3:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
333 PM EDT MON JUN 5 2017
OHZ034-052015-
Mercer OH-
333 PM EDT MON JUN 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER COUNTY UNTIL 415
PM EDT...
At 333 PM EDT, radar indicated a strong thunderstorm near Ohio City,
moving south at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Celina, Rockford, Wabash, Mendon, Chattanooga, Neptune and Tama.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4073 8448 4060 8446 4051 8446 4051 8480
4073 8480
TIME...MOT...LOC 1933Z 353DEG 22KT 4081 8471
NovakSpecial weather statement, Jun 5, 3:40 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
340 PM EDT MON JUN 5 2017
INZ066-073>075-KYZ091>093-OHZ070-077-052015-
Franklin IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-Kenton KY-
Campbell KY-Hamilton OH-Butler OH-
340 PM EDT MON JUN 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...SOUTHERN
FRANKLIN...EASTERN RIPLEY...DEARBORN...NORTHERN KENTON...NORTHERN
CAMPBELL...NORTHERN BOONE...HAMILTON AND SOUTHERN BUTLER COUNTIES
UNTIL 415 PM EDT...
At 340 PM EDT, radar indicated strong thunderstorms along a line
extending from near Batesville to West Chester, moving south at 30
mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Norwood, Forest Park,
Erlanger, Fort Thomas, Newport, Sharonville, Blue Ash, Loveland,
Springdale, Reading, Montgomery, Harrison, North College Hill,
Madeira, Wyoming and Cheviot.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 19.
I-74 in Indiana between mile markers 149 and 171.
I-74 in Ohio between mile markers 0 and 19.
I-75 in Kentucky between mile markers 185 and 191.
I-75 in Ohio between mile markers 0 and 22.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3940 8442 3932 8435 3929 8435 3929 8432
3927 8430 3923 8430 3922 8432 3921 8431
3921 8430 3907 8431 3895 8523 3930 8529
TIME...MOT...LOC 1940Z 356DEG 28KT 3925 8526 3932 8440
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:30 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 3 hr |
| Jun 5, 2:01 PM EDT | Special Weather Statement | ILN | Scioto | 44 min |
| Jun 5, 2:21 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jun 5, 2:43 PM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Jun 5, 2:46 PM EDT | Special Weather Statement | ILN | Butler | 44 min |
| Jun 5, 2:54 PM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Jun 5, 3:01 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 44 min |
| Jun 5, 3:08 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 52 min |
| Jun 5, 3:18 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Jun 5, 3:23 PM EDT | Areal Flood Advisory | ILN | Ross | 3 hr |
| Jun 5, 3:33 PM EDT | Special Weather Statement | ILN | Mercer | 42 min |
| Jun 5, 3:40 PM EDT | Special Weather Statement | ILN | Hamilton | 35 min |
| Jun 5, 3:51 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Ross, Warren | 3 hr |
| Jun 5, 3:53 PM EDT | Special Weather Statement | ILN | Clermont, Highland | 52 min |
| Jun 5, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 49 min |
| Jun 5, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland | 30 min |
| Jun 5, 4:10 PM EDT | Special Weather Statement | ILN | Hamilton | 50 min |
| Jun 5, 4:25 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Jun 5, 4:31 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont | 44 min |
| Jun 5, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 42 min |
| Jun 5, 4:56 PM EDT | Special Weather Statement | ILN | Pike | 49 min |
| Jun 5, 5:10 PM EDT | Special Weather Statement | ILN | Miami | 35 min |
| Jun 5, 5:32 PM EDT | Special Weather Statement | ILN | Scioto | 43 min |
| Jun 5, 5:35 PM EDT | Special Weather Statement | ILN | Montgomery | 25 min |
| Jun 5, 5:54 PM EDT | Special Weather Statement | ILN | Montgomery | 36 min |
| Jun 5, 5:56 PM EDT | Special Weather Statement | ILN | Fayette | 49 min |
| Jun 5, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 28 min |
| Jun 5, 6:12 PM EDT | Special Weather Statement | ILN | Hocking | 33 min |
| Jun 5, 6:22 PM EDT | Special Weather Statement | ILN | Greene | 23 min |
| Jun 5, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 30 min |
| Jun 5, 6:38 PM EDT | Special Weather Statement | ILN | Greene | 52 min |
| Jun 5, 6:41 PM EDT | Special Weather Statement | ILN | Hocking | 34 min |
| Jun 5, 6:55 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
| Jun 5, 4:54 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 36 min |
| Jun 5, 5:18 PM EDT | Special Weather Statement | ILN | Bracken, Mason | 42 min |
| Jun 5, 5:23 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant, Pendleton | 52 min |
| Jun 5, 5:51 PM EDT | Special Weather Statement | ILN | Bracken, Grant, Mason, Owen, Robertson | 39 min |
| Jun 5, 6:01 PM EDT | Special Weather Statement | ILN | Lewis | 29 min |
| Jun 5, 6:11 PM EDT | Special Weather Statement | ILN | Lewis | 34 min |
| Jun 5, 6:27 PM EDT | Special Weather Statement | ILN | Lewis | 33 min |
Nearby
Flash Flood Warnings in Ohio, 2017Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.